# SDR DALA2016101007213

- Difficulty date: October 6, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 42,032 hours, 35,575 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER REAR SPAR AFT BARREL NUT HOLE CRACK.  REMOVED AND REPLACED STABILIZER ASSEMBLY IAW AMDS 5510-4001.
